Posted by: Astro | 2012-02-07

dark skin patches between the legs

My husband has dark skin between his legs in the groin area, this skin also gets pimples on it.
He also has a low libido and gets pimples on his face, neck and back.
He is stressed at work and is very busy all the time. He has been going to gym everyday and is not overweight.
Is the skin pigmentation, libido and pimples related?
How do I get him to see a Dr about the low libido, he keeps saying it will correct itself, but I never notice a change.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


The hyperpigmentation and poor libido is not related. The hyperpigmentation between his legs can be due to excessive sweating and abrasion of the skin. I suggest wearing cotton underwear.

I am uncertain about the cause for his acne and his low libido. Is he perhaps using any medication or any performance enhancing drugs?

On receipt of your reply, the matter will receive my further attention.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Astro | 2012-02-07

He has always had acne, I just figured at age 32 he would have ''outgrown'' it?
He is not using any medication/drugs. Years ago he was prescribed something (for the libido) for two uses (2 tablets), so that was once off but nothing has changed since.

Reply to Astro

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.